# SDR ASAA2020032032509

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 51,115 hours, 15,263 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 32911866
- Part serial: GRTR4446
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 29,406 hours, 8,470 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK OUT OF #1 ENGINE WITH FUEL PUMPS ON. GROUNDED - YES. REMOVED AND REPLACED ACTIVE CLEARANCE CONTROL VALVE IAW BOEING B737-800 AMM 75-22-04. ENGINE RUN AND OPS CHECK GOOD, NO DEFECTS NOTED.
